MathSciNet Relay Station
MathSciNet bibliographic data
MR1106986 (92e:65098) 65L06 (65Y05)
van der Houwen, P. J.; Sommeijer, B. P.; Couzy, W. Embedded diagonally implicit Runge-Kutta algorithms on parallel computers. Math. Comp. 58 (1992), no. 197, 135–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement